# SDR SWIA202053671

- Difficulty date: September 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL CORRODED FROM FS 1000.00 TO FS 1047.00.  C-CHECK RO 10/22/2020.  COMPLIED WITH REO.  STEP NR 1 BLENDED DAMAGE, IAW CRJ700 SRM.  STEP NR 2 REPLACED BLENDED OVER FASTENERS AS REQUIRED, IAW CRJ700 SRM.  STEP NR 3 NDT COMPLIED WITH.  STEP NR 4 RESTORED FINISH, IAW CRJ700 SRM.  STEP NR 5 RE-IDENTIFIED PART AS 670-53-61-913-1.  STEP NR 6 APPLIED CORROSION INHIBITING COMPOUND, IAW CRJ700 SRM.
